# SDR RAIA00209240

- Difficulty date: August 19, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,209 hours, 22,978 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE FIRE INDICATION. MAINTENANCE INSPECTED ENGINE, NO DEFECTS NOTED. ENGINE FIRE DETECTION SYSTEM TESTED, OK.
